# SDR F3LA200300095

- Difficulty date: March 3, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 32,214 hours, 16,764 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED SURFACE CRACK ON NR 1 SLAT, INBD OF SLAT ACTUATOR.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 57-45-01, 57-43-01 AND 51-30-2.
